MathSciNet Relay Station
MathSciNet bibliographic data
MR1300690 65U05 (65L05)
Komori, Y.; Saito, Y.; Mitsui, T. Some issues in discrete approximate solution for stochastic differential equations. Recent trends and applications in the numerical solution of ordinary differential equations. Comput. Math. Appl. 28 (1994), no. 10-12, 269–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement